# SDR ABXA020035

- Difficulty date: June 5, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 36,416 hours, 39,566 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 59225782
- Condition: Cracked
- Location: Rt. O/B Stab.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB. INTERIOR, #3 UPPER STRINGER, WAS CRACKED AT XHS 158, 1" INBOARD TO OUTBOARD OF RIB. REPAIRED #3 STRINGER IAW DC-9 SRM 55-02.
